Box constrained quadratic programming with proportioning and projections

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/62377

Show full item record


Title: Box constrained quadratic programming with proportioning and projections
Author: Dostál, Zdeněk
Date issue: 1997
Citation: SIAM journal on optimization. 1997, vol 7, issue 3, p. 871-887.
URI: http://hdl.handle.net/10084/62377
ISSN: 1052-6234
1095-7189
DOI: 10.1137/S1052623494266250
URI: http://dx.doi.org/10.1137/S1052623494266250
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1943]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics